The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (252 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 4, 2005, pp. 791–813
DOI: 10.4171/ZAA/1268

Published online: 2005-12-31

On the Asymptotic Growth of Entire Monogenic Functions

Regina de Almeida[1] and Rolf Sören Kraußhar[2]

(1) Universidade de Trás-os-Montes e Alto Douro, Vila Real, Portugal
(2) Universiteit Gent, Belgium

No abstract available for this article.

No keywords available for this article.

de Almeida Regina, Kraußhar Rolf Sören: On the Asymptotic Growth of Entire Monogenic Functions. Z. Anal. Anwend. 24 (2005), 791-813. doi: 10.4171/ZAA/1268